In this note, the problem of state feedback H_infinity control for a class of nonlinear systems is considered. The class under study is a generalization of the well-known Lur’e systems. The H_infinity problem is addressed via a class of storage functions of the Lur’e–Postnikov type whose integral term is parameterized by a nonlinear scalar function. The related H_infinity controllers consist of a linear term, which is designed for the underlying linearized system, plus a nonlinear term which depends on the nonlinear function. A simple geometrical criterion is provided for the characterization of the set of controllers which ensure a given level of performance globally. Some guidelines for an effective design of the controller within this set are discussed via two examples.

Bianchini, G., Genesio, R., Parenti, A., Tesi, A. (2004). Global H-infinity controllers for a class of nonlinear systems. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 49(2), 244-249 [10.1109/TAC.2003.822868].

Global H-infinity controllers for a class of nonlinear systems

Bianchini, G.;
2004-01-01

Abstract

In this note, the problem of state feedback H_infinity control for a class of nonlinear systems is considered. The class under study is a generalization of the well-known Lur’e systems. The H_infinity problem is addressed via a class of storage functions of the Lur’e–Postnikov type whose integral term is parameterized by a nonlinear scalar function. The related H_infinity controllers consist of a linear term, which is designed for the underlying linearized system, plus a nonlinear term which depends on the nonlinear function. A simple geometrical criterion is provided for the characterization of the set of controllers which ensure a given level of performance globally. Some guidelines for an effective design of the controller within this set are discussed via two examples.
Bianchini, G., Genesio, R., Parenti, A., Tesi, A. (2004). Global H-infinity controllers for a class of nonlinear systems. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 49(2), 244-249 [10.1109/TAC.2003.822868].
File in questo prodotto:
File Dimensione Formato  
Global_H_sub__spl_infin___controllers_for_a_class_of_nonlinear_systems.pdf

non disponibili

Tipologia: PDF editoriale
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 286.73 kB
Formato Adobe PDF
286.73 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11365/23499